# SDR SIMA20140708007

- Difficulty date: July 8, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 25,683 hours, 22,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Part number: 14503329001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR STRAP DAMAGED AT FRAME 56 - 58 AT RT BUTT STRAP.  PERFORMED REPAIR IAW ERS-EM-53MR-607.  STRAP PN 145-29074-001.
